ive had to see dr today been on 40 mg flu for nearly 2 weeks and im so zombied dont feel happy or sad blurry eyes he said that it is too much for me and to not take any for 2 days as there is too much running round my body then go back to 20mg,once a day, has anybody else experienced this bit worrid i will go back to square one.lyn xx
While allot of people are on that much, it obviously is too much for you. You may have to try a different med.
You won't go back to square one, promise! You'll be right as rain in a few days, just do what you doc told you and voila, you'll be fine.
The Prozac (or fluoxetine) has built up in your system, now you are just taking too much so two days of taking nothing will bring you back down to your 20mg level, I'd think, so no losing hope, OK?
Hi hunny, i agree with MacIntosh. You will probably find that you feel better pretty quickly. Everyone reacts to medications differently, so 40mg (Prozac) could be great for one person, but too intoxicating for another. I used to take 20mg Prozac for many years and did really well with it. You might want to discuss with your doctor about having a small supply of benzodiazepines for rough moments. This will relax you and hopefully prevent regression when things in life are a struggle. They are addictive though, so just bare that in mind, but i'm sure you will be sensible with them. Hoping you feel better soon : )
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Sep 2014 • 2 answers
Updated 4 Apr 2015 • 1 answer
Updated 27 Feb 2017 • 1 answer
Updated 8 Feb 2019 • 1 answer
Updated 10 Feb 2019 • 2 answers